| Model Number |
H938740 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 2000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bag leaked at the port connection to the infusion device.This was observed during filling prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h4: the lot was manufactured between july 1, 2023 ¿ july 3, 2023.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.